# SDR AALA201902284006

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 59,094 hours, 24,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 141A62404
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS THAT THERE WAS A LOUD SQUEAL COMING FROM THE L1 DOOR ON CLIMB OUT.  FOUND THE DOOR SEAL WAS DAMAGED.  REPAIRED IAW RD 52-00-00-2, REPAIR 2.    PRESSURIZED AIRCRAFT WITH NO LEAKS NOTED.
